# SDR SWAA2014012024298

- Difficulty date: January 9, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 33,582 hours, 21,633 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: SR09530291
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WINDOW 33 LT PANE FRAME AFT LOWER CORNER CRACKED BETWEEN BS 832 TO BS 851.  REPAIRED FRAME IAW SRM & DRAWING.
